Meeting w Saint Dizier-roczniki 2005 i młodsi

ORGANIZATION

Organizing Club : C.O. SAINT-DIZIER NATATION

Centre nautique de SAINT-DIZIER.

  1. 25 meters pool with 8 lanes
  2. Resting-pool
  3. Water temperature : 26,8°
  4. Water PH : 8

AGES GROUPS

  1. Girls born in 2006 Boys born in 2005
  2. Girls born in 2007 Boys born in 2006
  3. Girls born in 2008 and after Boys born in 2007 and after

Entries should be sent to :

Mr. Arnaud MASSART

C.O.S.D. NATATION

20, Rue de la Commune de Paris

52100 SAINT-DIZIER

FRANCE

Before Monday April 1st 2019

Phone  : 00.33.(0)3.25.05.23.07 Mobile : 00.33.(0)6.07.66.41.43

Email : cosd.natation@free. fr Website : www.natation-saintdizier.fr

In case of technical or times difficulties, the organizing club reserves the right to change the race program and to limit the competitors number in some events if it is necessary.

REWARDS

  1. The first three of each race will receive a medal.

  2. The first three relay teams all categories will receive a cup

  3. A Reward will be offered to the girl and the boy who will have achieved the best performance (by the FFN Tables) in the age category (2006/2007/2008 and later for the girls and 2005/2006/2007 and later for the boys).

ENTRY FEES

  1. 6,50 Euros by entry for the individual races.

  2. 70 Euros for entry fees, with 40 Euros reimbursed if standard times are achieved and if officials are presented by the clubs.

  3. 5 Euros will be kept back for each failure to meet standard times.

  4. 8 Euros for the 400 m Freestyle if time excess > à 3% .

  5. 15 Euros by meeting and by missing official up to 70 Euros.

  6. No reimbursement in case of withdrawal (5 Euros will be kept back).

  7. 2 800m Freestyle Ladies and 1500 Freestyle Men series maxixum with the possibility to keep the three best entries times by age groups. Only one serie of 1500m Freestyle Ladies and 800m Freestyle Men.

All payments will be made to C.O.Saint-Dizier NATATION

For more information, please contact :

Mr Arnaud MASSART on 00.33.(0)6.07.66.41.43

1 OFFICIAL NEEDED FOR 5 SWIMMERS AND MORE

2 OFFICIALS NEEDED FROM 6 TO 14 SWIMMERS

3 OFFICIALS NEEDED FOR MORE THAN 14 SWIMMERS

PROGRAM

Saturday April 6th 2019

Morning

  • Doors opening: 8.00 am
  • Officials call-up : 8.30 am
  • Chronometers testing : 8.45 am
  • Pool clearing : 9.15 am
  • Event Beginning : 9.30 am

1 – 200 m Ind. Medley Girls

2200 m Ind. Medley Boys

3 – 50 m Freestyle Girls

4 – 50 m Freestyle Boys

15 Minutes Break

6 – 100 m Breaststroke Girls

7 – 100 m Breaststroke Boys

8 – 800 m Freestyle Girls 2 series maximum

9 – 1500 m Freestyle Boys 2 series maximum

AFTERNOON

  • Doors opening: 02.45 p.m
  • Chronometers testing : 03.15 p.m
  • Pool clearing : 03.45 p.m
  • Event Beginning: 04.00 p.m

10 – 200 m Backstroke Girls

11 – 200 m Backstroke Boys

12 – 100 m Freestyle Girls

13 – 100 m Freestyle Boys

14 – 50 m Breaststroke Girls

15 – 50 m Breaststroke Boys

15 Minutes Break

16 – 100 m Butterfly Girls

17 – 100 m Butterfly Boys

18 400 m Ind. Medley Girls

19 – 400 m Ind. Medley Boys

Friendly Drink

Sunday April 7th 2019

MORNING

  • Doors opening: 08.00 a.m
  • Official call-up : 08.30 a.m
  • Chronometers testing : 08.45 a.m
  • Pool clearing : 09.15 a.m
  • Event beginning : 09.30 a.m

20 – 200 m Breaststroke Girls

21 – 200 m Breaststroke Boys

22 – 200 m Butterfly Girls

23 – 200 m Butterfly Boys

15 Minutes Break

24 – 50 m Backstroke Girls

25 – 50 m Backstroke Boys

26 – 400 m Freestyle Girls

37 – 400 m Freestyle Boys

AFTERNOON

  • Doors opening : 01.45 pm
  • Officials call-up : 02.00 pm

  • Chronometers testing : 02.15 pm
  • Pool clearing : 02.45 pm
  • Event beginning : 03.00 pm

28 – 200 m Freestyle Girls

29 – 200 m Freestyle Boys

30 – 50 m Butterfly Girls

31 – 50 m Butterfly Boys

15 Minutes Break

32 – 100 m Backstroke Girls

33 – 100 m Backstroke Boys

34 – 1500 m Freestyle Girls only one serie

35 – 800 m Freestyle Boys only one serie

Rewards presentation

DEADLINE for the registration,

The 1st March 2019

ENTRY FORM

TO SEND BACK BEFORE : the 1st March 2019 deadline

CLUB :

Will participate Will not participate

To the 14th MEETING Jeunes of SAINT DIZIER on April 6th and 7th 2019.

CORRESPONDANT OF THE CLUB :

NAME :

ADRESS:

 : …………………………………..FAX………………………Email : ……………………………

NUMBER OF SWIMMERS :

Dodaj komentarz

Twój adres email nie zostanie opublikowany. Pola, których wypełnienie jest wymagane, są oznaczone symbolem *